It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=Sarah_Huff]hi. i am going to be 24 in a couple months. i was a heavy user addicted to every drug out there. i have been sober from X and all drugs for about 5 years now. i quit cold turkey on everything, including smoking ciggerettes because i got pregnant. never went back to anything, including drinking. how i was able to quit, was because i got pregnant, and the help from God.

anyhow, my story is this. from the age of 16 i was smoking pot and doing mesclaine. at 17-19 i was smoking pot, doing X, nitrous, mesclaine, acid, cocaine, crystal meth, ketamine (special k), pcp, mushrooms, GHB, and thats all i can think of right now. i've done all the drugs. and i did at least 2 of the drugs every single day. i started going to raves at 17 every single weekend. where i mostly did all my X. i would go twice a weekend and do about 10 pills during them 2 days. once i did 6 pills plus every single drug mentioned above all in about an hour time span. why? i wasn't thinking. it didn't help that my friends at the time were dealers and had jars with thousands of pills. they would just hand them over to me for free. i did overdose though. but that didn't make me stop. at 18 i got locked into a mental hospital because i was threatening to kill myself. while there they put me on Wellbutrin SR. 300mg a day. the first time i took it, there were already so many drugs in my system still that i could of swore i was on acid. my first dose made me trip. i started feeling a little less depressed on it. but i continued drinking and doing drugs while on the AD, so i have no idea if it was working or not.

anyway, right before i turned 19 i got pregnant. i found out after i was already pregnant for 3 months. which in that time i still continued my heavy drug use cause i didn't know yet. when i finally found out thats when i quit cold turkey. i was still taking the antidepressants. when i gave birth to my son i started nursing him so i had to get off the wellbutrin and i went on prozac cause its not released thru the milk. after i quit nursing i went off the prozac and back on the Wellbutrin. ive been off and on with it. i usually stop for a few months here and there to take a break from the meds.

so how have i felt since i've quit doing drugs for the last 5 years? horrible!! i have yet to get a brain scan, but i've been told that the X does permenant brain damage. and its true. i believe that i have like no seratonin in my brain left. and the antidepressants don't help a whole lot. the brain is already too damaged for that to make that big of a difference. i still suffer from the depression even though i have no reason to be, but that would be caused by the damage from the X. i have insomina really bad. i have dizzy blackout spells for like 30 seconds often. i have no energy. and i mean none! i have extreme fatigue. and i shouldn't. i don't work or go to school. i just take care of my son. i have anxiety so bad now, that i don't even leave my house. i have a hard time doing anything. taking a shower, cleaning the house, cooking, etc.. its all a huge chore. that requires more energy than i have. i'm just messed up. my eye vision keeps getting worse and worse. which i've heard X does after you've used it. i keep going to doctors and no one wants to help. they all tell me its in my head, that i'm depressed. but i'm not depressed. my brain is damaged. and there is really nothing they can do. i guess i just gotta learn to live like this. i had the fun on the drugs and now i'm paying big time. 5 years later.

i hope that you can continue to stay off the drugs. the more you do it the worse its gonna get. i'll be praying for you. sorry my post was so long. its not very often i get to share my story with so many others.[/QUOTE]

Hi Sarah:)

I just want to congratulate you on quitting the drugs. It's very hard to quit any drug, much less all the ones you were doing. You made the right choice. I just want to say that I am currently on an SSRI like you were for panic/anxiety. I don't take drugs. This is the only medication I take and it messes with my eyesight. I also sometimes see little lights or black spots pass in the corner of my eyes. I've done research and I've learned that this is from the SSRI. It sometimes does weird things to your eyes. I'm not putting off that maybe you have some brain damage, but I also want to say that after having a baby, you can get post portum depression. I had it for over a year. It's terrible and makes you very fatigued. The SSRI also makes you tired. Soemtimes I don't even want to get out of bed. I have my good days and my bad ones. Also, getting off and on like you are doing can also cause fatigue. I'd look into these things first, then if you can't find an answer....then do a brain scan or something. There should be free clinics in your area that can help you out since you don't work.

Chantel





All times are GMT -7. The time now is 07:21 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!